# SDR FDEA201101300422

- Difficulty date: January 30, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163263
- Condition: Damaged
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING RT FRAME AT BS 783, 3RD HOLE BELOW FLOOR IS AT MAX SIZE IAW EO AND STILL HAS CRACK INDICATION.  CRACK INDICATION WAS FOUND TO BE DRILL START,  COMPLIED WITH HFEC INSPECTION IAW NDTM, PT.6 , 51-00-00 FIG. 23, NO CRACK NOTED. FABRICATED SPLICE ANGLE, 2 REPAIR ANGLES, CHANNEL, SPLICE ANGLE, REPAIR STRAP, SPLICE REPAIR, AND 4 RADIUS FILLERS IAW DWG 65C36280 AND SRM 51-20-1 FIG 7 AND EO 7-5310-7-3367 PT9 & INSTALLED IAW DWG 65C36280 AND EO 7-5310-7-3367 PT9.
